# SDR 98ZZZX2589

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748H
- Make and model: Bell 206L-1
- Aircraft serial: 45490
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004107
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED.  EXCESSIVE METAL FOUND ON SUMP CHIP PLUG AND IN OIL FILTER.
